Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299

    Rash when on roids...??? and cycle

    im taking test 250 and deca 300 and on my second week...
    beenn noticing a rash all over my body . it goes away and then comes back. it s like a heat rash and everytime i get on this **** it gives this too mee. what can i do to prevent this.
    also i feel that im on my second week and im goin to third week and i feel like i have not really notice a difference,. i have gain more fat in which i dont want to do in my abs, i worked out about 1 hour a day for 3 days a week. maybe i should do more. what can i do to make more gains. i have been eating good and sometimes bad things ... what should i do, i feel as if i have gained more fat in my abs. i already weigh 200lbs... im taking liquidex .5 eod and nolva .5 ed. and i havebeen taking this in the morning. but it makes me feel weird. how would it be taking both of these at about 8 oclock at nite/ woudl that affect these substances on how they react to me....would i tbe ok... bc when i take it in the morning .,,,i get dizzy. how can i prevent that.

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Ok well, I have always said that when it comes to side effects, different cheimcals react differently to different bodies ok. So the rash, well no doubt it has something to do with the gear you are taking, but not nessesrely. IMO training 3 times per week isnt enough. The only people that train 3 times per week that I know of are people that have trained for years and years and that have gained what they wanna gain and now they r just taking it easy and train only 3 times p/week. But if you want serious results train at least 4 time p/week ok. Make sure your diet is spot on as well. As for the fat on your stomach, when your on the gear if your doing everything right you will notice that you may put on a little bit of fat ok. But what you feel around your stomach that feels like fat probably isnt fat, its probably just water bro, so dont worry too much. And 3rd week into your cycle is a little too early to see results out of ok. Wait till at least 4th or 5th week, and then you will defenitely start noticing ok. Wait a little while longer and then get back to us ok bro, good luck . Go to the chemist, you should be able to find some sort of rash killer or something like that

  3. #3
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    bro never heard of anyone getting dizzy on Nolv or l-dex til the other day in a thread,or was that your thread???

    Peace

    DB

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •